MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION; BIOPSY INSTRUMENT
Catalog Number 1610MS
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient was getting prepared for a biopsy procedure using the mission needle.Prior to the procedure, it was reported that the device had two labels.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was received and reviewed.The photo shows a mission product carton and shows the actual product labeling applied at the manufacturing facility containing all correct product information for product catalog 1616ms and lot number 0001637938.The provided photo also shows the nationalization labeling that is applied at the bd brazil distribution center prior to release in brazil.This label contains a different product catalog 1610ms and lot 0001633398.This nationalization label is added to provide product information in the national language.The product information included on this label was incorrect and does not match the actual product information on the manufacturing product label.A review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Therefore, the investigation is confirmed for the reported device markings / labeling problem as the bd brazil distribution center placed the incorrect nationalization label on the device.The definitive root cause for the reported device markings/ labelling problem was identified to be distribution related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.B3, b5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient was getting prepared for a biopsy procedure using the mission biopsy device was found to have two different labels applied, one for ref 1610ms (batch 0001633398) and another for ref 1616ms (batch 0001637938).It was reported that the physical product inside the packaging was 1616ms, which does not match the invoiced or expected.There was no patient contact.

Brand Name
MISSION
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24302070
Report Number2020394-2026-00219
Device Sequence Number12072223
Product Code KNW
UDI-Device Identifier00801741096969
UDI-Public(01)00801741096969(11)250905(17)280728(10)0001633398
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1610MS
Device Lot Number0001633398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown